# SDR AALA20091013TUL07

- Difficulty date: October 13, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 58,905 hours, 21,221 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAS A CRACK AROUND A FASTENER MID-SPAN.  REMOVED DAMAGED AREA AND INSTALLED FLUSH-DOUBLER PER SRM-57-43-01.
